# SDR AALA20120612015

- Difficulty date: June 11, 2012
- Submitted: June 15, 2012
- Operation: Air carrier
- Aircraft: N779AN
- Make and model: Boeing 777223
- Aircraft serial: 29955
- Aircraft time: 54,447 hours, 6,589 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 32C ESCAPE PATH LIGHT MISSING LAMPS.  REPLACED LAMPS FOR ROW 32C ESCAPE PATH LIGHT.  OPS CHECK NORMAL.
